Show simple item record

dc.contributor.authorAli, Mageed ( )
dc.contributor.authorIaia, Joseph ( )
dc.date.accessioned2021-08-19T19:15:44Z
dc.date.available2021-08-19T19:15:44Z
dc.date.issued2021-01-07
dc.identifier.citationAli, M., & Iaia, J. A. (2021). Existence and nonexistence for singular sublinear problems on exterior domains. Electronic Journal of Differential Equations, 2021(03), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14400
dc.description.abstractIn this article we study the existence of radial solutions of Δu + K (|x|)ƒ(u) = 0 on the exterior of the ball of radius R > 0 centered at the origin in ℝN with u = 0 on ∂BR, and lim|x|→∞ u(x) = 0 where N > 2, ƒ(u) ~ -1/|u|q-1u for u near 0 with 0 < q < 1, and ƒ(u) ~ |u|p-1u for large |u| with 0 < p < 1. Also, K (|x|) ~ |x| with N + q(N - 2) < α < 2(N - 1) for large |x|.
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectExterior domainsen_US
dc.subjectSingular problemsen_US
dc.subjectSublinearen_US
dc.subjectRadial solutionen_US
dc.titleExistence and nonexistence for singular sublinear problems on exterior domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record